Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Continuous bleeding after taking ipill. Reason?

Hi In the month of Dec i took i pill then within a week my periods got started (25th Dec).Its been a pretty long time am getting heavy periods.First two days were just spots and then it turned into heavy.Its 6 th Jan and now the flow is low its not that heavy.Please tell what does this mean? I took i pill within 24hrs.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
According to your symptoms it appears as though you have had withdrawal bleeding subsequent to the use of the emergency pill, which contains high hormone dose. Usually, this withdrawal bleeding is mild, but, since you are experiencing heavy bleeding you may need further treatment to control it, in the form of styptics or further hormones. A physical exam by a specialist, blood counts and rest are needed. Please do not use emergency pills frequently as they can cause severe hormonal imbalance and infertility in future. Hope this helps.
Answered: Tue, 20 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor